# SDR VJ9800100

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sub Floor
- Condition: Corroded
- Location: Bs 200-220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FLOOR WEB STA 200 TO 220, X44-54R, CORRODED.  FABRICATED, TREATED, AND INSTALLED REPLACEMENT IAW DC9 SRM 51-10-2, 51-10-3, 51-30-2.
